MathSciNet Relay Station
MathSciNet bibliographic data
MR1241474 58G25 (53C20)
Brooks, Robert; Perry, Peter; Petersen, Peter, V On Cheeger's inequality. Comment. Math. Helv. 68 (1993), no. 4, 599–621.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement